Firmoo > Answers > Eye Health >  question

Question

Ask questions

Christopher giles


07/30/2012

Why can i taste eye drops?

I just got eye drops today from the doctor and few minutes later after I put them in my eyes, I had this horrible taste in the back of my throat. How does this happen?
Related Topics : eye drops
Answer the question

Answers (2)

  • classynottrashy

    07/30/2012

    It is because the eye drops go through the tube which connects the tear duct and nasal cavity and then to your throat when you put put the eye drops in your eyes. Once the eye drops reach your throat, some of the eye drops may touch the back part of your tongue, and then you will taste the eye drops. So when you use eye drops, don't put too much of them a time. You'd better put 1-2 drops a time in your eyes.
  • gary

    08/08/2012

    Maybe it is possible to make you feel the eye drops flow your throat. Usually, the eye drops put in the eyes, and then will immediately get into the blood stream, and you can possibly taste them. But i never meet such problems when i use eye drops. You may need to practice how to use eye drops smoothly if you often use it.
Jumpto

You may interest questions: